sexologist-icon
I missed my periods...I tested it
I tested n found dat I m pregnant...so I try to abort my medication..so I took Khushi MT kit ...but when I took 4 tablets together dey all r came out...n my course is incomplete... please help me wat can I do???
23 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You should not take self medications because there will be no guarantee for complete expulsion of fetus,and if the fetus is developing in fallopian tubes you can rupture of the tubes....ultrasound helps to confirm abdominal pregnancy and complete abortion,retained product may cause sepsis and hemorrhage....Consult nearest gynecologists they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.